Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 33, Number 2

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 33, Number 2 (1927)
Bull. Amer. Math. Soc. 33 (1927)
More Information
Full-text PDF Free Access
MathSciNet review: 1561339
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 33, Number 2 (1927)
Bull. Amer. Math. Soc. 33 (1927)
More Information
Full-text PDF Free Access
MathSciNet review: 1561360
The thirty-third annual meeting of the Society
R. G. D. Richardson.
Bull. Amer. Math. Soc. 33 (1927), 129-152
More Information
Full-text PDF Free Access
MathSciNet review: 1561340
The Western Christmas meeting of the Society at Chicago
Arnold Dresden.
Bull. Amer. Math. Soc. 33 (1927), 153-161
More Information
Full-text PDF Free Access
MathSciNet review: 1561341
The nineteenth regular meeting of the Southwestern Section
Louis Ingold.
Bull. Amer. Math. Soc. 33 (1927), 162-164
More Information
Full-text PDF Free Access
MathSciNet review: 1561342
A mathematical critique of some physical theories
G. D. Birkhoff.
Bull. Amer. Math. Soc. 33 (1927), 165-181
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561343
An assemblage-theoretic proof of the existence of transcendentally transcendental functions
J. F. Ritt and Eli Gourin.
Bull. Amer. Math. Soc. 33 (1927), 182-184
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561344
The most general closed point set over which continuous function may be defined by certain properties
G. T. Whyburn.
Bull. Amer. Math. Soc. 33 (1927), 185-188
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561345
Invariant relations
F. H. Murray.
Bull. Amer. Math. Soc. 33 (1927), 189-192
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561346
Determination of the number of subgroups of an abelian group
G. A. Miller.
Bull. Amer. Math. Soc. 33 (1927), 192-194
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561347
The asymptotic osculating quadrics of a curve on a surface
E. P. Lane.
Bull. Amer. Math. Soc. 33 (1927), 195-200
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561348
A new characterization of plane continuous curves
W. L. Ayres.
Bull. Amer. Math. Soc. 33 (1927), 201-208
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561349
A method for accelerating the convergence in the process of iteration
C. C. Camp.
Bull. Amer. Math. Soc. 33 (1927), 209-220
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561350
A quadratic algebra and its application to a problem in diophantine analysis
G. E. Wahlin.
Bull. Amer. Math. Soc. 33 (1927), 221-231
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561351
Functions expansible in series
L. E. Ward.
Bull. Amer. Math. Soc. 33 (1927), 232-234
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561352
Invariants of a poristic system of triangles
J. H. Weaver.
Bull. Amer. Math. Soc. 33 (1927), 235-240
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561353
Notes
Bull. Amer. Math. Soc. 33 (1927), 252-253
More Information
Full-text PDF Free Access
MathSciNet review: 1561358
New publications
Bull. Amer. Math. Soc. 33 (1927), 254-256
More Information
Full-text PDF Free Access
MathSciNet review: 1561359

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Advanced Calculus, by William F. Osgood.
Reviewer: D. R. Curtiss
Bull. Amer. Math. Soc. 33 (1927), 241-246
Review information
Full-text PDF Free Access
The Thirteen Books of Euclid's Elements translated from the text of Heiberg with introduction and commentary, by Thomas L. Heath.
Reviewer: David Eugene Smith
Bull. Amer. Math. Soc. 33 (1927), 246-248
Review information
Full-text PDF Free Access
Dynamik, by Wilhelm Müller.
Précis de Mécanique Rationnelle, by Georges Bouligand.
Introduction Géométrique à la Mécanique Rationnelle, by Charles Cailler.
Reviewer: G. M. Conwell
Bull. Amer. Math. Soc. 33 (1927), 249-251
Review information
Full-text PDF Free Access
Höhere Algebra, by Helmut Hasse.
Reviewer: L. T. Moore
Bull. Amer. Math. Soc. 33 (1927), 251
Review information
Full-text PDF Free Access